MathSciNet Relay Station
MathSciNet bibliographic data
MR2921834 54D35 (54C15 54E35 54E50 54E55)
Kemajou, Elisabeth; Künzi, Hans-Peter A.; Olela Otafudu, Olivier The Isbell-hull of a di-space. Topology Appl. 159 (2012), no. 9, 2463–2475.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement